# SDR SCNA00049

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,158 hours, 26,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 9631
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE LEFT SIDE OVERWING EMERGENCY EXIT SIGNS WERE FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY AT THE LEFT OVERWING EMERGENCY EXIT SIGNS.  OPERATIONALLY CHECKS GOOD.
